# SDR FJT2012062205251

- Difficulty date: June 7, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N525AL
- Make and model: Cessna 525
- Aircraft serial: 5250011
- Engine: Wilint FJ441A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 5697
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING A REPOSITION FLIGHT, CLIMBING THROUGH FL 300, LT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  WARNING WAS CONFIRMED ON OIL PRESSURE GAUGE.  CREW FOLLOWED CHECKLIST PROCEDURES AND SHUTDOWN ENGINE.  DIVERTED.  DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER EVENT.  DURING POST FLIGHT INSPECTION, THE CREW REPORTED OIL STREAKS DOWN THE SIDE OF THE LT ENGINE AND LOW OIL LEVEL INDICATED IN THE SIGHT GLASS.  MX R&R STARTER-GEN GEARBOX SEAL.  LEAK CHECK SATISFACTORY AND RETURNED ACFT TO SERVICE.
